MAUDE Adverse Event Report: WESTMED LLC AMBU HYPERINFLATION SYSTEM; AMBU HYPERINFLATION SYSTEM, 1/2L BAG, NOT MADE WITH LATEX, 7 O2 & MANOMETER

WESTMED LLC AMBU HYPERINFLATION SYSTEM; AMBU HYPERINFLATION SYSTEM, 1/2L BAG, NOT MADE WITH LATEX, 7 O2 & MANOMETER
Model Number 900-000-614
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During patient care, in the delivery room, it was discovered the bag was attached on the wrong side; the pressure pop-off was placed near the mask and the pressure gauge was facing side-ways, this caused an improper fit.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 08 apr 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: g1.Additional information: d4 h6.The actual complaint product was not returned for evaluation; however, photographic evidence was provided and was reviewed.The complaint was confirmed; however, the root cause could not be determined.The device history record for lot 512484 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AMBU HYPERINFLATION SYSTEM
Common Device Name
AMBU HYPERINFLATION SYSTEM, 1/2L BAG, NOT MADE WITH LATEX, 7 O2 & MANOMETER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21798265
Report Number2028807-2025-00014
Device Sequence Number18220563
Product Code BZR
UDI-Device Identifier05707480137527
UDI-Public(01)05707480137527(10)512484(17)250830(11)230830
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K932709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number900-000-614
Device Catalogue Number900-000-614
Device Lot Number512484
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown